MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD TWIN-PEG CMNTD FEM SM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD TWIN-PEG CMNTD FEM SM PMA; KNEE PROSTHESIS
Catalog Number 161468
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni tib tray sz b rm pma; item# 154721; lot# 405220 oxf anat brg rt sm size 5 pma; item# 159570; lot# 304230 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient had a right knee arthroplasty.Subsequently, approximately one year and ten months post implantation, they underwent a revision surgery due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
It was reported that a patient had an initial right knee medial unicondylar arthroplasty performed.Subsequently, the patient was revised approximately one year and ten months later, due to pain felt to be secondary to end-stage arthritis of the knee.During the revision, the tibial component was found loosely fixed to the tibia and was easily removed.The femoral component was noted to sit in significant flexion relative to the distal femoral condyle.While removing the femoral component, a small nondisplaced fracture was noted at the distal medial condyle which extended distal to the mcl origin.No further fragment displacement occurred, and no additional treatment or intervention was required.The total knee arthroplasty was completed without further complications.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a4, b4, b5, b7, d10, g3, g6, h2, h6, h10, h11.D10 - associated medical devices: unknown cement; item# unknown; lot# unknown.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Complaints are monitored per complaint trending process.Medical records were provided and reviewed by a health care professional.The review indicated extensive lateral compartment wear to full thickness and a tibial component exhibiting mild loosening.The component was inadequately fixed and was removed without difficulty.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD TWIN-PEG CMNTD FEM SM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22381629
Report Number3002806535-2025-00246
Device Sequence Number15525991
Product Code NRA
UDI-Device Identifier05019279438228
UDI-Public(01)05019279438228(17)300718(10)083130
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number161468
Device Lot Number083130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/16/2025
11/20/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/14/2025
11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight112 KG